Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

June 30, 2021Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jun 30, 2021, 3:40 PM EDT for Hampshire County, Massachusetts. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2021, 3:40 PM EDT (19:40 UTC)
Expired
Jun 30, 2021, 4:45 PM EDT
In force
65 min
Issued by
NWS Boston/Norton, MA

County Hampshire County, MA

The radar

The Albany radar (KENX), 99 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

257 
WWUS81 KBOX 301940
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
340 PM EDT Wed Jun 30 2021
 
MAZ008>011-302045-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
340 PM EDT Wed Jun 30 2021

...MONITORING A SEVERE THUNDERSTORM IN FAR WESTERN Berkshire 
COUNTY...

At 338 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lenox, or 7 miles southwest of Pittsfield, moving east at 35 mph.

If this storm holds together it will be capable of producing hail 
and damaging wind gusts as it moves east within the next hour.

Locations impacted include...
Westfield, Northampton, Easthampton, Southampton, Hatfield,
Williamsburg, Huntington, Russell, Westhampton, Whately, Chester,
Blandford, Chesterfield, Worthington, Goshen, Cummington, Montgomery,
Plainfield and Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. 

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western Massachusetts.

LAT...LON 4238 7301 4251 7297 4251 7288 4248 7287
      4247 7277 4245 7276 4245 7270 4241 7270
      4241 7264 4215 7270 4222 7301 4231 7300
      4231 7303 4233 7306 4238 7307
TIME...MOT...LOC 1938Z 269DEG 28KT 4239 7338 

$$

Frank

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 2:23 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 30, 2:23 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
223 PM EDT Wed Jun 30 2021

.SYNOPSIS...

Dangerous heat indices continue today. Scattered to numerous showers
and thunderstorms will develop this afternoon into this evening,
with some strong to severe storms possible. The heat wave breaks on
Thursday with more showers and thunderstorms with locally heavy
rainfall possible. The weather pattern remains unsettled on Friday
into the Fourth of July holiday weekend with the threat of showers
continuing and temperatures trending much cooler than normal.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

130 PM Update...

No major changes in the latest update. Did adjust precipitation
chances in the latest update to fall more in line with the HREF
guidance, which is doing well with the convection over Upstate
NY and northern New England. SPC Mesoanalysis shows surface
based CAPE of 500-3000+ J/kg with effective shear of 30-45 kts.
Highest shear values are anticipated across the interior, which
is more than enough for organized convection. Added a mention of
damaging wind gusts along with heavy downpours with any
thunderstorms. Concerned with the strong wind gusts the most
give nearly adiabatic low level lapse rates and DCAPE values of
800-1000+ J/kg. If there are any isolated storms that develop
think this is where the hail risk will be greatest, but thinking
stuff will congeal into a line fairly quickly resulting in more
of a wind risk.

1020 AM Update...

Bumped up high temperatures toward the 90th percentile of
guidance in the latest update, which increases highs a few
degrees as we were just a tad bit too cool. No major changes
otherwise in the latest update other than bringing things in
line with the latest observations. Still anticipating strong to
severe thunderstorms developing this afternoon and continuing
into the evening. Convective parameters similar to what the
previous shift mentioned, so will no re-hash here. Main risk is
damaging wind gusts, heavy rain and cloud to ground lightning.
Cannot rule out a few instances of large hail.

730 am update...

Once more we're starting off very warm this morning, above 80
degrees on many locations including Boston. Clear skies are
allowing for plenty of insolation which will contribute to the
instability that fuels this afternoon storms. No major changes
to the forecast with this update.

Previous Discussion...

* Dangerous heat/humidity today with near record highs possible for
  BOS & ORH

* Scattered severe storms possible this afternoon, especially from
  northern CT through interior MA

More oppressive heat and humidity today as 925 mb temps peak at 25-
27C. Plenty of sunshine this morning and a very warm start will
allow temps to soar and reach 90+ by late morning. More cloud cover
this afternoon will likely result in slightly cooler temps but still
mid/upper 90s for highs with hottest temps in the CT/Merrimack
valleys to BOS metro. Cooler mid/upper 80s along the south coast.
Similar dewpoints in the lower 70s will result in peak heat indices
of 95-104 degrees.

Severe weather potential is the other concern for this afternoon as
mid level shortwave approaches from the Great Lakes with mid level
wind field gradually increasing from the north. Despite poor mid
level lapse rates, heat and humidity will contribute to rather
unstable environment with MLCAPES 1500-3000 J/kg this afternoon.
Instability alone is enough for a few severe storms but effective
shear values increase to 30-35 kt which is sufficient to support
organized updrafts. Shear is a bit less than what you'd want to see
for supercells so looking at mostly multicellular convection and
some of the hi-res CAMs are showing developing line segments.
Damaging wind gusts will be the primary threat given steep low level
lapse rates, but locally heavy rainfall also possible with PWATs
nearing 2 inches. HREF updraft helicities suggest best chance for
severe weather will be along and north of I-84 and I-90 corridors in
northern CT and interior MA to BOS area, mainly 3-9 pm.

Further south toward the south coast which is further removed
from better forcing to the north along with more shallow
moisture and stronger CIN from cooler SW flow will limit severe
weather threat today, with scattered weakening storms expected
this evening.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...

Tonight...

Instability diminishes which will result in weakening storms moving
to the south coast this evening. Enough deep layer shear to support
a few strong storms, but main threat for severe will be further to
the north. Should be mostly dry overnight period but sufficient
MUCAPES through the night so can't rule out a few showers or an
isolated t-storm overnight. Areas of stratus and fog expected to
develop over Cape/Islands and south coast. Another warm and muggy
night with lows upper 60s to lower 70s.

Thursday...

Mid level trough amplifies across the Gt Lakes with moist SW flow
aloft. A pre-frontal trough will lie across New Eng with main front
further to north. Expect another round of showers and scattered t-
storms developing, increasing in coverage in the afternoon. Cloud
cover will limit instability with CAPES 500-1000 J/kg but deep layer
shear will be stronger with increasing mid level flow ahead of the
trough. Can't rule out a few strong storms and perhaps isolated
severe as HREF updraft helicity axis targeting areas south of the
Pike. But primary threat from storms appears to be locally heavy
rainfall with 1.5 to 2 inch PWAT axis across SNE.

Pronounced cooling at 925 mb where temps 18-20C and cloud cover will
result in highs mostly 80-85 with 70s higher elevations. Coastal sea
breezes are likely given weak boundary layer flow. Still humid with
dewpoints mid/upper 60s, and close to 70 near the south coast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

Highlights...

* A cold front and northeast flow brings much cooler temperatures
  Friday through the weekend

* Prolonged period of widespread rain Thursday night through Friday,
  then unsettled weather continues to be possible through the
  weekend.

Details...

Thursday night and Friday...

The wettest portion of an overall unsettled extended forecast
period, Thursday night and Friday will feature much cooler
temperatures than we've become accustomed to this past week, with
quite a lot of rain to boot. At the synoptic scale a broad,
positively tilted, and slowly moving mid level trough extending from
Quebec to the Great Lakes provides plenty of lift as it moves east.
Further up, southern New England will be placed beneath the right
rear quadrant of a 110 kt 300 mb jet, with favorable forcing for
ascent. Additionally, a surface cold frontal boundary will be making
its way south as the surface low begins to shift offshore. All this
together with a surge of deep subtropical moisture (PWATS >2 inches
along the south coast) on southwest flow will bring a prolonged
period of widespread rainfall with locally heavy downpours to the
region. Rainfall amounts remain uncertain but an inch or more looks
increasingly likely; ensemble probabilities of 24 hr rain over 1"
are 60-70%. Temperatures behind that cold front will drop
precipitously on cooler northeast flow off the waters. Highs likely
won't make it out of the upper 60s and low to mid 70s! This should
keep things stable enough to preclude any thunder chances in our
area.

Saturday through Tuesday...

The holiday weekend continues to look cool and unsettled. The mid
level trough moves directly overhead Saturday; this cyclonic flow
and cold pool aloft will itself keep shower chances around even if
the better forcing from the upper jet has moved off. At the surface
another low emerges off the mid Atlantic coast, passing somewhere in
the vicinity of our southern waters. The track of this will
determine whether the steadier rain impacts southern New England or
remains south of us. For now it looks to stay south. Even so, with
moist, cool, northeast flow and the low overhead, it likely won't be
a sunny/warm/dry Saturday and Sunday. Highs reach the upper 60s to
mid 70s.

Monday and Tuesday show more promise if the trough can move out
quickly enough and allow some ridging. Confidence is low at this
time, but temperatures should continue to warm back toward normal.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today...High confidence in trends, but moderate in timing.

VFR with scattered showers and storms developing between 19-22Z.
If a thunderstorm moves over a terminal expect conditions to
lower to MVFR/IFR with potential for gusts over 50 kts in
stronger storms. SW to W winds at 10-15 kts with gusts of 20-25
kts.

Tonight...Moderate confidence.

Showers continue with thunderstorm activity diminishing as it
moves toward the south coast during the evening. Anticipate a
lull in precipitation overnight, but will see more showers
spreading in toward daybreak/Thursday AM. Stratus and fog
developing over Cape/Islands and south coast with IFR to VLIFR
conditions. Expect the lowest over the Islands.

Thursday...Moderate confidence.

VFR with scattered to numerous showers and perhaps a few
thunderstorms. Anticipate the stratus/fog along the south coast
to lift. Ceilings will generally range from 4-6 kft. W winds
shifting to the S/SW around 5 kts.

Thursday night...Moderate confidence.

Scattered showers with some isolated thunderstorm activity
especially during the evening. Rainfall may be heavy at times.
Conditions deteriorating to MVFR/IFR with patchy fog. Light
southerly winds shifting to the E/NE late.

KBOS TAF...High Confidence in TAF. Strong to severe storms
possible Wed 21Z-23Z.

KBDL TAF...High Confidence in TAF. Strong to severe storms
possible Wed 20Z-23Z.

Outlook /Friday through Sunday/...

Friday: MVFR/IFR conditions possible. Breezy. SHRA likely.

Friday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA.

Saturday: Mainly VFR, with areas IFR possible. Chance SHRA.

Saturday Night: Mainly VFR, with local IFR possible. Slight
chance SHRA.

Independence Day: Mainly VFR, with areas MVFR possible. Slight
chance SHRA.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through Thursday...

Persistent SW winds 10-20 kt through tonight with a period of 25 kt
gusts over nearshore south coastal waters this afternoon where SCA
was issued. Diminishing SW winds Thu with winds turning onshore over
nearshore waters Thu afternoon as local sea breezes develop.

Scattered strong t-storms developing over NE MA waters this
afternoon with weakening showers/storms over south coastal waters
this evening. More showers and t-storms develop Thu.

Outlook /Thursday Night through Sunday/...

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, slight chance of thunderstorms, patchy
fog.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Rain showers likely, isolated thunderstorms,
patchy fog. Local visibility 1 to 3 nm.

Friday: Winds less than 25 kt. Areas of rough seas. Rain
showers likely.

Friday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers.

Saturday through Saturday Night: Winds less than 25 kt. Seas up
to 5 ft. Chance of rain showers.

Independence Day: Winds less than 25 kt. Seas up to 5 ft.
Slight chance of rain showers.

&&

.CLIMATE...
Jun 30 daily record highs...

BOS 95F (1945)
BDL 100F (1964)
PVD 98F (1945)
ORH 92F (1971)

Record High Min Temperatures

June 30

BOS 78F (1872)
BDL 72F (1948)
PVD 74F (1945)
ORH 72F (1901)

Highest Daily Dew Points

June 30

BOS 77F (1945)
BDL 77F (1959)
PVD 77F (1945)
ORH 71F (1999)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert until 11 PM EDT this evening for CTZ003-004.
     Heat Advisory until 7 PM EDT this evening for CTZ002>004.
MA...Air Quality Alert until 11 PM EDT this evening for MAZ012>019.
     Heat Advisory until 7 PM EDT this evening for MAZ003>007-
     010>021-026.
RI...Air Quality Alert until 11 PM EDT this evening for RIZ001>008.
     Heat Advisory until 7 PM EDT this evening for RIZ001>007.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ231>235-237.

&&

SYNOPSIS...KJC/BL/BW
NEAR TERM...KJC/BL/BW
SHORT TERM...KJC
LONG TERM...BW
AVIATION...BL
MARINE...KJC/BW
CLIMATE...
Hazardous weather outlook, Jun 30, 4:33 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 AM EDT Wed Jun 30 2021

CTZ003-004-MAZ012>019-RIZ001>007-010845-
Tolland CT-Windham CT-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
433 AM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Air Quality Alert.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-008-009-022>024-010845-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Barnstable MA-Dukes MA-Nantucket MA-
433 AM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for southeastern Massachusetts
and western Massachusetts.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-MAZ003>007-010-011-020-021-026-010845-
Hartford CT-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Bristol MA-
Southern Plymouth MA-Northern Middlesex MA-
433 AM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts and western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-010845-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 AM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 30, 9:43 AM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
943 AM EDT Wed Jun 30 2021

CTZ002>004-MAZ002>024-026-RIZ001>008-301900-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Ayer, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
943 AM EDT Wed Jun 30 2021

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

Scattered strong to severe thunderstorms will develop during the
afternoon into the evening. The main threat will be damaging wind
gusts, frequent cloud to ground lightning and heavy rainfall.
There could be a few instances of large hail.

The threat for strong to severe storms is possible across the
entire region, but the highest risk is across the interior. The
timeframe for severe weather is approximately from 2 to 10 PM.

Dangerous cloud to ground lightning will be possible with any of
the thunderstorms this afternoon into the evening. Those with
outdoor plans should keep an eye to the sky and prepare to seek
shelter if threatening weather approaches.

BL
Special weather statement, Jun 30, 3:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
340 PM EDT Wed Jun 30 2021

MAZ008>011-302045-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
340 PM EDT Wed Jun 30 2021

...MONITORING A SEVERE THUNDERSTORM IN FAR WESTERN Berkshire
COUNTY...

At 338 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lenox, or 7 miles southwest of Pittsfield, moving east at 35 mph.

If this storm holds together it will be capable of producing hail
and damaging wind gusts as it moves east within the next hour.

Locations impacted include...
Westfield, Northampton, Easthampton, Southampton, Hatfield,
Williamsburg, Huntington, Russell, Westhampton, Whately, Chester,
Blandford, Chesterfield, Worthington, Goshen, Cummington, Montgomery,
Plainfield and Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western Massachusetts.

LAT...LON 4238 7301 4251 7297 4251 7288 4248 7287
      4247 7277 4245 7276 4245 7270 4241 7270
      4241 7264 4215 7270 4222 7301 4231 7300
      4231 7303 4233 7306 4238 7307
TIME...MOT...LOC 1938Z 269DEG 28KT 4239 7338

Frank

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:29 AM EDTSmall Craft AdvisoryBOX18 hr
Jun 30, 3:42 PM EDTSpecial Weather StatementBOXFranklin63 min
Jun 30, 3:48 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire57 min
Jun 30, 4:03 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire57 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningBOXFranklin, Middlesex, Worcester58 min
Jun 30, 4:39 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester66 min
Jun 30, 4:45 PM EDTTornado WarningBOXFranklin, Worcester26 min
Jun 30, 5:00 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester30 min
Jun 30, 5:13 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester62 min
Jun 30, 5:25 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex49 min
Jun 30, 5:26 PM EDTSpecial Marine WarningBOX64 min
Jun 30, 5:29 PM EDTSevere Thunderstorm WarningBOXWorcester44 min
Jun 30, 5:43 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex51 min
Jun 30, 5:54 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Suffolk, Worcester53 min
Jun 30, 5:58 PM EDTSpecial Marine WarningBOX62 min
Jun 30, 6:11 PM EDTSpecial Weather StatementBOXNorfolk49 min
Jun 30, 6:12 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Plymouth, Suffolk, Worcester47 min
Jun 30, 6:22 PM EDTSpecial Marine WarningBOX53 min
Jun 30, 6:31 PM EDTSpecial Marine WarningBOX59 min
Jun 30, 6:45 PM EDTSevere Thunderstorm WarningBOXHampden60 min
Jun 30, 6:57 PM EDTSpecial Marine WarningBOX33 min
Jun 30, 7:15 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester60 min
Jun 29, 8:23 PM EDTSpecial Weather StatementBOXProvidence52 min
Jun 29, 8:25 PM EDTSpecial Weather StatementBOX50 min
Jun 30, 6:39 PM EDTSpecial Weather StatementBOX51 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.